Title

Nonlinear Invertibility and Trajectory Control for Nonlinear Maneuvers of Aircraft

Document Type

Article

Publication Date

1-1994

Publication Title

Journal of Guidance, Control, and Dynamics

Volume

17

Issue

1

First page number:

192

Last page number:

200

Keywords

Airplanes; Control theory; Flight control

Permissions

Use Find in Your Library, contact the author, or use interlibrary loan to garner a copy of the article. Publisher copyright policy allows author to archive post-print (author’s final manuscript). When post-print is available or publisher policy changes, the article will be deposited

Identifier

DOI: http://dx.doi.org/10.2514/3.21178

UNLV article access

Search your library

Share

COinS